# SDR SWAA2013080919007

- Difficulty date: July 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65C37292Y8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING VERTICAL WEB STRINGER CRACKED AT STATION 463, STRINGER 5R.   REPAIRED WEB IAW SWA EA 1-557-8383.
